Jump to content

Misschelle


Misschelle

Recommended Posts

Hi everyone my names Michelle. I have bi polar II disorder. I’ve been on lexapro for ten years. Gained 100 pounds. Just started lamictal with wellbutrin and tapering off lexapro which is h***. From Tampa area in Florida. Have three kids and a fiancé. Very busy life’s. 

Link to comment
  • Moderator Emeritus

Hi Misschelle and welcome to SA,

 

So that we have a clearer picture of your drugs please post the following information:

 

Lexapro:  date, dose; date, dose; date, dose etc

 

Wellbutrin:   date, dose; date, dose; date, dose etc

Lamictal:   date, dose; date, dose; date, dose etc

 

Please also tell us your current symptoms.  Dr Joseph Glenmullen's WD Symptoms Checklist

 

Q:  Where you diagnosed with bipolar II before or after you started taking any psychiatric drugs?

 

Q:  Why have Wellbutrin and lamictal been added?

 

Q:  Are you taking any other drugs/supplements?  If yes, please tell us the name and dose.

 

Once we have this information we will be better able to offer suggestions.

 

I will give you some information so that you can check it out and ask any questions you have.

 

SA recommends tapering by no more than 10% of the current dose with a hold of about 4 weeks to allow the brain to adapt to not getting as much of the drug.  Why taper by 10% of my dosage?

 

Please put ALL the drugs you are currently taking into the  Drug Interactions Checker  and copy and paste the results here in your Introduction topic.

 

Taking multiple psych drugs? Which drug to taper first?
If you're not having an adverse reaction from the other medications, taper the most activating drug first. This is usually an antidepressant or stimulant (ADHD drug).

 

It is generally recommended to only taper one drug at a time.  So that you have the information about all drugs please see:

 

Tips for tapering off Lexapro (escitalopram)

 

Tips for tapering off Wellbutrin, SR, XR, XL (buproprion)

 

Tips for tapering off Lamictal (lamotrigine)

 

This is your own introduction topic where you can ask questions about your own situation and journal your progress.

 

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me - thank you.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy